Home / Health / The CDC says the new delayed vaccine side effects affect mostly men.

The CDC says the new delayed vaccine side effects affect mostly men.



due to the COVID-19 vaccine It was injected into people’s arms for the first time in a clinical trial in the summer of 2020. Experts carefully monitored patient reactions. Most of them fall into the category of normal side effects the body experiences due to an immune response. But there are some reactions that are cause for concern, such as blood clots linked to Johnson & Johnson. This has caused the vaccine to pause. Recently, a side effect of a new delayed-release vaccine called myocarditis has experts on the alert. And according to the Centers for Disease Control and Prevention (CDC), it mainly affects men.

Related: If You Have Pfizer This is when you need a booster, says the CEO.

ischemic heart disease which is an inflammation of the heart muscle It just occurred since the age of vaccination was reduced to include those 1

2 years of age and older and was not an immediate reaction either, according to the CDC. “Mostly in male adolescents and young adults aged 16 and over … usually within a few days of the COVID-19 vaccination.”

Now there’s new research published in a medical journal. child On June 4, it analyzed the cases of seven men aged 14 to 19 who received the Pfizer vaccine who went to the hospital after suffering chest pain and was diagnosed with a myocardial infarction. All sick people can go home after two to six days in the hospital.

Additionally, a June 1 study from the Israeli Ministry of Health looked at 275 reports of myocardial infarction among the country’s more than 5 million vaccinated patients between December 2020 and May 2021, according to the National Institutes of Health. Reuters researchers concluded that “There is a possibility to link Between receiving the second dose (Pfizer’s) and the appearance of myocardial infarction in men aged 16 to 30, the CDC also said myocarditis was more frequently reported than the first dose.

Related: For more current information Sign up for our daily newsletter.

In April, the CDC warned healthcare professionals that they are monitoring a number of reports of myocardial infarction in young adults and adolescents receiving the mRNA vaccine. Both Pfizer and Moderna are mRNA vaccines, but only Pfizer is currently receiving them. Approval for people under 16 in the United States, the CDC is investigating a possible link between myocarditis and these COVID vaccines. However, the agency still recommends that everyone 12 years and older be vaccinated.

The exact number of cases in the United States is unclear. NBC reports that the Department of Defense is investigating 14 cases among members of the military. So far, 18 cases have been reported in Connecticut, seven in New York, three in Idaho, and Oregon. 6 in Colorado and 4 in Colorado, for a total of at least 52.

According to the CDC, signs of myocardial infarction include chest pain, shortness of breath, and a feeling of fast, fluttering, or pounding heartbeats. If you or your child experiences any of these side effects within a week of vaccination. The agency said to see a doctor.

RELATED: Moderna Just Made an Important Announcement About Vaccines


Source link